# SDR SWAA2022091552444

- Difficulty date: September 13, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 47,211 hours, 28,441 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193B PANEL HAS ELONGATED HOLES. / [01] REMOVED AND REPLACED PANEL 193B PER SRM 51-40-02.
